An asymptotic foundation for logit models

T. Ten Raa, R. Jaïbi

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)75-90
Number of pages15
JournalRegional Science and Urban Economics
Volume28
Issue number1
Publication statusPublished - 1998

Cite this

Ten Raa, T., & Jaïbi, R. (1998). An asymptotic foundation for logit models. Regional Science and Urban Economics, 28(1), 75-90.
Ten Raa, T. ; Jaïbi, R. / An asymptotic foundation for logit models. In: Regional Science and Urban Economics. 1998 ; Vol. 28, No. 1. pp. 75-90.
@article{61cd87e009ba488ea7f6258fab6bd8c8,
title = "An asymptotic foundation for logit models",
author = "{Ten Raa}, T. and R. Ja{\"i}bi",
note = "Pagination: 15",
year = "1998",
language = "English",
volume = "28",
pages = "75--90",
journal = "Regional Science and Urban Economics",
issn = "0166-0462",
publisher = "Elsevier",
number = "1",

}

Ten Raa, T & Jaïbi, R 1998, 'An asymptotic foundation for logit models', Regional Science and Urban Economics, vol. 28, no. 1, pp. 75-90.

An asymptotic foundation for logit models. / Ten Raa, T.; Jaïbi, R.

In: Regional Science and Urban Economics, Vol. 28, No. 1, 1998, p. 75-90.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An asymptotic foundation for logit models

AU - Ten Raa, T.

AU - Jaïbi, R.

N1 - Pagination: 15

PY - 1998

Y1 - 1998

M3 - Article

VL - 28

SP - 75

EP - 90

JO - Regional Science and Urban Economics

JF - Regional Science and Urban Economics

SN - 0166-0462

IS - 1

ER -